# SDR SWAA2018121427670

- Difficulty date: November 19, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 141A35315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE CORRODED BETWEEN BS 350 TO BS 366, STR 28R.  REPAIRED SPLICE PER ER AND EA.
